# SDR SWAA2025010271957

- Difficulty date: November 26, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB BTW BS 344 TO BS 360 LBL 10 WL 208.1 AT FWD GALLEY AREA 2024-728424<[01] REPLACED INTERCOSTAL WEB LOC. BTW BS 344 TO BS 360 LBL 10 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 46 REV. A;[02] REPLACED INTERCOSTAL WEB LOC. BTW BS 344 TO BS 360 LBL 10 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 46 REV. A
